# SDR R61A201605030361

- Difficulty date: May 3, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 21,371 hours, 16,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR LOWER AFT SEAL REST IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR LOWER AFT SEAL REST IAW SRM 51-40-02, PN 170-66803-402.
